Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 76, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 4, 2011, 10:35 AM CDT for 4 counties in Tennessee. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 10:35 AM CDT (15:35 UTC)
- Expired
- Apr 4, 2011, 11:01 AM CDT
- In force
- 26 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 7:22 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 507 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573
WUUS54 KMEG 041535
SVRMEG
TNC039-071-077-109-041615-
/O.NEW.KMEG.SV.W.0076.110404T1535Z-110404T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 AM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
EASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1115 AM CDT
* AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SARDIS...OR
16 MILES NORTH OF SAVANNAH...AND MOVING NORTHEAST AT 70 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH...
NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3539 8798 3538 8802 3531 8801 3530 8797
3524 8798 3517 8841 3575 8830 3583 8802
3581 8796 3573 8802 3561 8802 3555 8797
3550 8796 3546 8804 3543 8803 3541 8796
TIME...MOT...LOC 1536Z 230DEG 63KT 3549 8818
$$2 follow-up statements
990
WWUS54 KMEG 041550
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1050 AM CDT MON APR 4 2011
TNC077-109-041600-
/O.CAN.KMEG.SV.W.0076.000000T0000Z-110404T1615Z/
HENDERSON TN-MCNAIRY TN-
1050 AM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCNAIRY AND
EASTERN HENDERSON COUNTIES IS CANCELLED...
AT 1050 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
LAT...LON 3538 8802 3531 8801 3530 8797 3526 8797
3526 8827 3553 8822 3578 8814 3583 8802
3581 8796 3573 8802 3561 8802 3555 8797
3551 8796 3546 8804 3543 8803 3541 8796
TIME...MOT...LOC 1550Z 230DEG 63KT 3564 8794
$$
TNC039-071-041615-
/O.CON.KMEG.SV.W.0076.000000T0000Z-110404T1615Z/
DECATUR TN-HARDIN TN-
1050 AM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN HARDIN AND DECATUR COUNTIES...
AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
PERRYVILLE...OR 18 MILES SOUTHEAST OF NATCHEZ TRACE STATE FOREST...
MOVING NORTHEAST AT 70 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALTILLO...
COZETTE...JEANNETTE...BIBLE HILL...HICKORY FORKS...FIVE FORKS...
BUSSELTOWN...PERRYVILLE...MOUNT TABOR...WILKINSTOWN...BEACON...
GARRETT...MOUNT LEBANON AND GUMDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
&&
LAT...LON 3538 8802 3531 8801 3530 8797 3526 8797
3526 8827 3553 8822 3578 8814 3583 8802
3581 8796 3573 8802 3561 8802 3555 8797
3551 8796 3546 8804 3543 8803 3541 8796
TIME...MOT...LOC 1550Z 230DEG 63KT 3564 8794
$$794
WWUS54 KMEG 041601
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1101 AM CDT MON APR 4 2011
TNC039-071-041611-
/O.CAN.KMEG.SV.W.0076.000000T0000Z-110404T1615Z/
DECATUR TN-HARDIN TN-
1101 AM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDIN AND
DECATUR COUNTIES IS CANCELLED...
AT 1101 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
LAT...LON 3538 8802 3531 8801 3530 8797 3526 8797
3526 8827 3553 8822 3578 8814 3583 8802
3581 8796 3573 8802 3561 8802 3555 8797
3551 8796 3546 8804 3543 8803 3541 8796
TIME...MOT...LOC 1601Z 230DEG 63KT 3576 8775
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:27 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Apr 4, 6:27 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
627 AM CDT MON APR 4 2011
.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 441 AM CDT MON APR 4 2011/
DISCUSSION...
A SEVERE WEATHER OUTBREAK IS EXPECTED TODAY WITH VERY STRONG
SOUTHERLY GRADIENT WINDS CONTINUING TODAY IN ADVANCE OF A STRONG
COLD FRONT THAT WILL MOVE THROUGH THE REGION.
INCREDIBLY WARM AND WINDY WEATHER WAS OCCURRING ACROSS THE MIDSOUTH
THIS MORNING. STRONG SOUTHERLY WIND WERE OCCURRING WITH WIND
GUSTS TO AROUND 50 MPH REPORTED IN SOME SPOTS ALONG AND WEST OF
THE MS RIVER. TEMPERATURES EARLY THIS MORNING WERE IN THE LOWER
AND MID 70S ACROSS THE AREA WITH DEW POINTS IN THE LOWER AND MID
60S. A COLD FRONT WAS PUSHING INTO SOUTHEAST MO...NORTHWEST AR AND
SOUTHEAST OK ABOUT ON SCHEDULE. THUNDERSTORMS WERE OCCURRING IN
ADVANCE OF THE FRONT ACROSS CENTRAL MO AND SOUTHWEST AR. THE
ATMOSPHERE ACROSS THE MIDSOUTH REMAINED CAPPED WITH NO CONVECTION
OCCURRING. THE 00Z LZK SOUNDING SHOWED A CAP OF OF ABOUT 3 DEGREES
C AT 800 MB.
THE STORM PREDICTION CENTER HAS PLACED NORTH MS AND MUCH OF WEST TN
IN A MODERATE RISK FOR SEVERE WEATHER TODAY...AND EAST AR AND THE
MO BOOTHEEL IN A SLIGHT RISK. THIS LOOKS GOOD AND IN LINE WITH
EARLIER THINKING. A POSITIVELY TILTED TROUGH DIGGING INTO THE
WESTERN PLAINS WILL MOVE INTO THE MIDSOUTH TODAY AND TONIGHT AS IT
BECOME MORE NEUTRALLY TILTED. LATEST MODELS CONTINUE TO INDICATE
THE CONVECTION WILL INCREASE RAPIDLY IN ADVANCE OF THE COLD FRONT
AS THE CAP ERODES THIS MORNING...MOVING INTO NORTHEAST AR AND THE
MO BOOTHEEL EARLY THIS MORNING. CONVECTION WILL QUICKLY BECOME
LINEAR JUST AHEAD OF THE FRONT AND INTENSIFY WITH DAYTIME HEATING.
AN INTENSE SQUALL LINE IS INDICATED NEAR THE MS RIVER BY LATE MORNING.
AS MENTIONED IN PREVIOUS DISCUSSIONS...CONDITIONS WILL BE RIPE
FOR SEVERE THUNDERSTORMS. MIXED LAYER MUCAPE WILL INCREASE TO
BETWEEN 1500 AND 2200 J/KG WITH LIFTED INDICES OF MINUS 6 AHEAD OF
THE SQUALL LINE. SOUTH TO SOUTHWEST 925 MB WINDS WILL BE BETWEEN
60 AND 65 KTS. 0-1 KM SR HELICITY WITH RANGE BETWEEN 250 AND 400
M2/S2 WITH DECENT DIRECTIONAL SHEAR. THINK INTENSE AND DAMAGING
WINDS WILL OCCUR IN SOME LOCATIONS ALONG THE SQUALL LINE WITH
LARGE HAIL ALSO LIKELY. BOWING SEGMENTS ALONG THE SQUALL LINE MAY
PRODUCE EMBEDDED TORNADOES. ALSO CAN NOT FEW OUT A FEW DISCRETE
SUPERCELLS THAT WOULD PRODUCE TORNADOES IN ADVANCE OF THE SQUALL
LINE...ALTHOUGH THIS REMAIN LESS CERTAIN. BETWEEN 1 AND 2 INCHES OF
RAINFALL WILL ALSO BE COMMON...LOCALLY MORE...AND LOCALIZED FLASH
FLOODING MAY OCCUR.
FALLING TEMPERATURES WILL OCCUR BEHIND THE PASSAGE OF THE COLD FRONT
WITH READINGS NEAR 50 DEGREES BY THIS AFTERNOON SPREADING INTO THE
MIDSOUTH FROM THE NORTHWEST. WINDS WILL BECOME WEST TO NORTHWEST
BEHIND THE FRONT CONTINUING STRONG AND GUSTY...ALTHOUGH PROBABLY
NOT QUITE AS STRONG AS IN ADVANCE OF THE FRONT.
MUCH CALMER WEATHER WILL RETURN TONIGHT. WINDS WILL DIMINISH AND
SKIES WILL CLEAR. THINK TEMPERATURES WILL DROP TO THE LOWER AND
MID 30S ACROSS MUCH OF THE AREA. ADDED PATCHY OR AREAS OF FROST TO
PARTS OF NORTHEAST AR...THE MO BOOTHEEL...MUCH OF WEST TN...AND
PART OF NORTHEAST MS AFTER MIDNIGHT INTO EARLY TUESDAY MORNING.
HOWEVER...CONFIDENCE IS SOMEWHAT LOW ON THE FROST POTENTIAL WITH
WINDS POTENTIALLY REMAINING UP ENOUGH TO KEEP FROST AT A MINIMUM.
WHILE SOME LOCATIONS WILL DROP TO NEAR FREEZING...THIS IS EXPECTED
TO BE BORDERLINE. THUS WILL HOLD OFF ISSUING A FREEZE WARNING OR
FROST ADVISORY AND LET THE DAYSHIFT EXAMINE. WILL CONTINUE TO
MENTION THIS POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK.
BY MID-WEEK...WARMER WEATHER AND SUNSHINE CAN BE EXPECTED AS UPPER
LEVEL RIDGING SPREADS OVER THE MIDSOUTH. WEDNESDAY LOOKS TO BE A
VERY NICE DAY ALTHOUGH SOUTHWEST WINDS WILL BE BREEZY.
THE REMAINDER OF THE FORECAST LOOKS WARM WITH INCREASING HUMIDITY.
WILL CONTINUE WITH SMALL POPS FROM THURSDAY THROUGH THE REMAINDER OF
THE FORECAST AS THE ATMOSPHERE BECOMES MORE UNSTABLE ACROSS THE
MIDSOUTH.
JCL
&&
.AVIATION...
12Z TAF CYCLE
NUMEROUS THUNDERSTORMS ARE DEVELOPING ACROSS ARKANSAS AT TAF
ISSUANCE TIME. THESE SHOWERS AND STORMS WILL TRACK EASTWARD ALONG
A COLD FRONT THROUGH THE MIDSOUTH TODAY. BEST TIMING APPEARS TO BE
BETWEEN 12-16Z AT KJBR...15-19Z AT KMEM...16Z-20Z AT KMKL...AND
18-22Z AT KTUP. IFR OR LOWER CIGS EXPECTED WITHIN THESE SHOWERS
AND STORMS ALONG WITH HEAVY RAIN AND LIMITED VSBYS.
GUSTY WINDS AHEAD OF THE FRONT WILL SUBSIDE SOMEWHAT AS THE FRONT
DRAWS CLOSER..THEN INCREASE AGAIN OUT OF THE NORTHWEST POST
FRONTAL. CIGS EXPECTED TO RISE GRADUALLY LATE THIS AFTERNOON WITH
CLEAR SKIES BY 06Z.
BORGHOFF
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 76 37 62 45 / 100 10 0 0
MKL 75 33 60 39 / 100 10 0 0
JBR 71 34 62 41 / 100 10 0 0
TUP 79 37 61 37 / 100 40 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR PHILLIPS.
MO...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 4, 5:23 AM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 523 AM CDT MON APR 4 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 523 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS ALL OF NORTH MISSISSIPPI AND MUCH OF WEST TENNESSEE. THE MODERATE RISK INCLUDES THE CITIES OF MEMPHIS...JACKSON AND TUPELO. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS A SMALL PART OF NORTHWEST TENNESSEE...ALONG AND TO THE WEST OF A LINE FROM RIPLEY TO UNION CITY. IN ADDITION...THE MISSOURI BOOTHEEL AND EAST ARKANSAS ARE IN A SLIGHT RISK AREA. THE SLIGHT RISK AREA INCLUDES THE CITY OF JONESBORO. DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES ARE POSSIBLE ACROSS THE ENTIRE MIDSOUTH TODAY. IN ADDITION...HEAVY RAINFALL IS EXPECTED WITH AMOUNTS BETWEEN 1 AND 2 INCHES COMMON WITH LOCALLY MORE IN SOME SPOTS. LOCALIZED FLASH FLOODING IS POSSIBLE. A STRONG COLD FRONT WILL MOVE INTO THE MIDSOUTH FROM THE WEST THIS MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS...SOME SEVERE...ARE EXPECTED TO MOVE INTO NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL EARLY THIS MORNING. THESE THUNDERSTORMS WILL DEVELOP INTO A SQUALL LINE THAT WILL INTENSIFY WITH DAYTIME HEATING. NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED ALONG THE SQUALL LINE. BY LATE MORNING...AN INTENSE SQUALL LINE IS EXPECTED TO BE MOVING INTO WEST TENNESSEE AND NORTHWEST MISSISSIPPI. THUNDERSTORMS CONTAINING DAMAGING WINDS AND LARGE HAIL WILL INCREASE IN THE MODERATE RISK AREA. THE SQUALL LINE WILL CONTINUE MOVING EASTWARD ACROSS THE THE REMAINDER OF WEST TENNESSEE AND NORTH MISSISSIPPI THIS AFTERNOON. IN ADDITION...A FEW SEVERE THUNDERSTORMS MAY OCCUR AHEAD OF THE SQUALL LINE WITH ISOLATED TORNADOES POSSIBLE. THE THREAT OF SEVERE WEATHER WILL BE EAST OF THE MIDSOUTH BY 7 PM. VERY STRONG AND GUSTY GRADIENT WINDS WILL CONTINUE TODAY. A WIND ADVISORY HAS BEEN ISSUED AS A RESULT. VERY STRONG SOUTHERLY WINDS BETWEEN 20 AND 35 MPH ARE EXPECTED WITH GUSTS TO BETWEEN 40 AND 50 MPH IN ADVANCE OF THE COLD FRONT. THE WINDS WILL TURN TO THE WEST AND NORTHWEST BEHIND THE COLD FRONT REMAINING STRONG AND GUSTY. THESE STRONG WINDS WILL BE CAPABLE OF CAUSING DOWNED TREE LIMBS AND POWER OUTAGES IN SOME LOCATIONS. REFERENCE THE LATEST WIND ADVISORY PRODUCT FOR DETAILS. PATCHY OR AREAS OF FROST ARE POSSIBLE TONIGHT AFTER MIDNIGHT FROM PARTS OF NORTHEAST ARKANSAS...ACROSS THE MISSOURI BOOTHEEL...INTO MUCH OF WEST TENNESSEE AND A SMALL PART OF NORTHEAST MISSISSIPPI. STAY TUNED TO LATER FORECASTS IN CASE A FROST ADVISORY OR FREEZE WARNING IS ISSUED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PATCHY OR AREAS OF FROST ARE POSSIBLE EARLY TUESDAY MORNING FROM PARTS OF NORTHEAST ARKANSAS...ACROSS THE MISSOURI BOOTHEEL...INTO MUCH OF WEST TENNESSEE AND A SMALL PART OF NORTHEAST MISSISSIPPI. STAY TUNED TO LATER FORECASTS IN CASE A FROST ADVISORY OR FREEZE WARNING IS ISSUED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED BEGINNING EARLY THIS MORNING AND CONTINUING THROUGH LATE AFTERNOON. JCL
In the hours before
Special weather statement, Apr 4, 8:39 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 AM CDT MON APR 4 2011
ARZ008-009-017-018-026-041430-
CRAIGHEAD AR-CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-
839 AM CDT MON APR 4 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 AM CDT FOR...
SOUTH CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER LYNN AT 840 AM CDT...MOVING EAST AT 65
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH
COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK...BONO...CROWLEYS
RIDGE STATE PARK...HOXIE...LAKE CHARLES STATE PARK...LAKE FRIERSON
STATE PARK...PARAGOULD AND WALNUT RIDGE...SHOULD MONITOR THIS STORM
CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3617 9135 3635 9046 3597 9038 3585 9104
3588 9104 3589 9134
TIME...MOT...LOC 1340Z 251DEG 57KT 3601 9120Special weather statement, Apr 4, 8:48 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
848 AM CDT MON APR 4 2011
ARZ027-028-035-036-048-041430-
CROSS AR-MISSISSIPPI AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR-
848 AM CDT MON APR 4 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 AM CDT FOR...
NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHERN POINSETT COUNTY IN EASTERN ARKANSAS...
NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER VANNDALE AT 848 AM CDT...MOVING EAST AT
65 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...CROSS...MISSISSIPPI...POINSETT AND ST. FRANCIS
COUNTIES...INCLUDING LOCATIONS NEAR EARLE...KEISER...LEPANTO...
MARION...MARKED TREE...OSCEOLA...PARKIN...TYRONZA...VILLAGE CREEK
STATE PARK...WEST MEMPHIS...WILSON AND WYNNE...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES WAPANOCCA
LAKE.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3576 9003 3568 8995 3549 9008 3542 9017
3513 9016 3505 9103 3546 9104
TIME...MOT...LOC 1348Z 249DEG 55KT 3529 9077Special weather statement, Apr 4, 8:50 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
850 AM CDT MON APR 4 2011
MSZ001>003-008-041415-
DE SOTO MS-BENTON MS-MARSHALL MS-TATE MS-
850 AM CDT MON APR 4 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...
WESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
EAST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTHEAST OF INDEPENDENCE AT 850 AM
CDT...MOVING NORTHEAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN BENTON...DESOTO...MARSHALL AND TATE COUNTIES...INCLUDING
LOCATIONS NEAR HOLLY SPRINGS AND WALL DOXEY STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3489 8973 3500 8951 3500 8921 3456 8924
3457 8997
TIME...MOT...LOC 1350Z 235DEG 54KT 3477 8968Special weather statement, Apr 4, 9:15 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 915 AM CDT MON APR 4 2011 MSZ002>005-008-012>014-TNZ050-052>055-089>092-041445- ALCORN MS-TIPPAH MS-BENTON MS-MARSHALL MS-TATE MS-UNION MS- LAFAYETTE MS-PANOLA MS-DECATUR TN-FAYETTE TN-HENDERSON TN-HAYWOOD TN- MADISON TN-CHESTER TN-HARDEMAN TN-HARDIN TN-MCNAIRY TN- 915 AM CDT MON APR 4 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 945 AM CDT FOR... WEST CENTRAL DECATUR COUNTY IN TENNESSEE... WESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... BENTON COUNTY IN NORTHEAST MISSISSIPPI... TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... EXTREME NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EXTREME NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... CHESTER COUNTY IN SOUTHWEST TENNESSEE... EASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE... MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES NORTHWEST OF CLOVERPORT TO 4 MILES EAST OF BARR AT 916 AM CDT...MOVING NORTHEAST AT 105 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...BENTON...CHESTER...DECATUR...FAYETTE...HARDEMAN... HARDIN...HAYWOOD...HENDERSON...LAFAYETTE...MADISON...MARSHALL... MCNAIRY...PANOLA...TATE...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR BIG HILL POND STATE PARK...BOLIVAR...CHICKASAW STATE FOREST...CHICKASAW STATE PARK...HENDERSON...HOLLY SPRINGS...RIPLEY... SELMER...T O FULLER STATE PARK AND WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES PINE LAKE. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3565 8807 3457 8889 3455 8989 3562 8907 TIME...MOT...LOC 1416Z 239DEG 89KT 3550 8891 3469 8955
Local storm report, Apr 4, 9:57 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
957 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL 4 S KENNETT 36.18N 90.05W
04/04/2011 E0.75 INCH DUNKLIN MO AMATEUR RADIO
DIME SIZE HAIL
&&
RRHLocal storm report, Apr 4, 10:22 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1022 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD 2 N CAMPBELL 36.52N 90.07W
04/04/2011 DUNKLIN MO TRAINED SPOTTER
6 TO 8 INCHES OF WATER OVER THE ROAD ON HIGHWAY H...2
MILES NORTH OF CAMPBELL.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:15 AM CDT | Special Weather Statement | MEG | Chester, Decatur, Hardeman, McNairy, Madison | 30 min |
| Apr 4, 9:39 AM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 51 min |
| Apr 4, 9:43 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 47 min |
| Apr 4, 10:25 AM CDT | River Flood Advisory | MEG | Lauderdale, Tipton | 68 hr |
| Apr 4, 10:53 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 52 min |
| Apr 4, 10:59 AM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 34 min |
| Apr 4, 11:18 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lauderdale, Tipton | 27 min |
| Apr 4, 11:29 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 46 min |
| Apr 4, 11:39 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 51 min |
| Apr 4, 11:49 AM CDT | Tornado Warning | MEG | Shelby | 20 min |
| Apr 4, 12:02 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 43 min |
| Apr 4, 12:02 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 28 min |
| Apr 4, 12:07 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henderson, Henry and 2 more | 38 min |
| Apr 4, 12:15 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 45 min |
| Apr 4, 12:20 PM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 25 min |
| Apr 4, 12:23 PM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 37 min |
| Apr 4, 12:34 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 41 min |
| Apr 4, 12:40 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson, Henry, Madison, Weakley | 35 min |
| Apr 4, 12:43 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 47 min |
| Apr 4, 12:48 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, McNairy | 42 min |
| Apr 4, 12:57 PM CDT | Tornado Warning | MEG | Chester, Hardin, McNairy | 33 min |
| Apr 4, 1:08 PM CDT | Flash Flood Warning | MEG | Decatur, Hardin | 77 min |
| Apr 4, 1:19 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 29 min |
| Apr 4, 1:23 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 37 min |
| Apr 4, 3:51 PM CDT | Frost Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.